KS-Models and Symplectic Structures on Total Spaces of Bundles

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)377-385
Number of pages9
JournalBulletin of the Belgian Mathematical Society Simon Stevin
Issue number3
Publication statusPublished - 2000

Bibliographical note

I am grateful to my advisor Aleksy Tralle for drawing my attention to the subject
and to the referee for very useful comments and pointing out several mistakes. Also, I acknowledge a support of the Polish Research Commitee (KBN), research project No. 2 PO3A 020 15.


  • Koszul-Sullivan model
  • symplectic fibration

Cite this